# SDR TRAX200700182

- Difficulty date: February 2, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER AFT INTERCOSTAL CRACKED INSIDE SHOOT BOLT ACCESS PANEL 832BR.  REMOVED AND REPLACED INTERCOSTAL IAW CRJ 700 SRM 51-42-06 OPS CK GOOD IAW CRJ 700 MM 52-11-00.
